# SDR SWIA201127718

- Difficulty date: September 11, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 23,024 hours, 19,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM SIDEWALL EMERGENCY EXIT LIGHT IS OUT ON THE RIGHT SIDE OVERWING EMERGENCY EXIT.  (FLT 5349)  SECURED LOOSE CONNECTION IN FORWARD FLOOR LIGHTING STRIP.
